Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 12:33:08 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642843
  • Total Topics: 48904
  • Online Today: 188
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 187
Total: 190

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Selenium Side Effect -- Stomach  (Read 1473 times)

0 Members and 1 Guest are viewing this topic.

Offline LES Jake

  • Member
  • Posts: 53
Selenium Side Effect -- Stomach
« on: March 10, 2008, 12:26:30 PM »
Good afternoon all:

My stomach has been bothering me for over a week and I'm trying to figure out why. I started back on Selenium around the same time and was wondering if that was the reason my stomach is making my life difficult.

Thanks in advance,
Jake

Offline J.R.E.

  • Member
  • Posts: 7,213
  • Joined Dec-2003 Living positive, since 1985.
Re: Selenium Side Effect -- Stomach
« Reply #1 on: March 10, 2008, 06:59:08 PM »
Hi,

Just put off taking the Selenium for a month, and see if the stomach issues resolve. There are some supplements that bother my stomach. It may not be related to the selenium at all.



Take care----Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline LES Jake

  • Member
  • Posts: 53
Re: Selenium Side Effect -- Stomach
« Reply #2 on: March 12, 2008, 03:28:14 PM »
Hey Ray:

As a matter of fact, I've stopped taking Selenium to see what would happen. Yesterday I felt better and  today even better. I was taking  too damn much of that stuff.

Am still going to have stool tests done, just  to make sure it's not anything else.

Thanks for your help,
Raymond

Offline Magnus

  • Member
  • Posts: 63
Re: Selenium Side Effect -- Stomach
« Reply #3 on: March 12, 2008, 04:29:26 PM »
How much were you taking Jake? 200mg per day is recommended to boost your immune system.

However 700mg or more can actually suppress your immune system.

Offline LES Jake

  • Member
  • Posts: 53
Re: Selenium Side Effect -- Stomach
« Reply #4 on: March 19, 2008, 04:52:01 PM »
Actually I was taking 200 mcg a day and sometimes a tad more. It really bothered my stomach for some reason. I've decided to take 1 100mcg capsule every other day and just test the waters on how much is okay with my belly.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.